Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 583930, 13 pages
http://dx.doi.org/10.1155/2014/583930
Research Article

The Stochastic -Method for Nonlinear Stochastic Volterra Integro-Differential Equations

1School of Mathematics and Physics, China University of Geosciences, Wuhan 430074, China
2School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 6 May 2014; Accepted 28 August 2014; Published 27 October 2014

Academic Editor: Sanling Yuan

Copyright © 2014 Peng Hu and Chengming Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Hu and Chengming Huang, “The Stochastic -Method for Nonlinear Stochastic Volterra Integro-Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 583930, 13 pages, 2014. doi:10.1155/2014/583930